# SDR REXA2022040400559

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: J5229
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT F.A FOUND EMER. EXIT WALL LIGHTS AT 13A/D DIDN'T LIGHT UP WHEN TESTED. 	TROUBLESHOOT THE RH OVERWING MIDCABIN EMERGENCY LIGHT (DS174) AND RH OVERWING PROX FLOOR EMER. LIGHT (DS175) IAW AMM 25-28-01. FOUND AFT RH OVERWING MIDCABIN EMER. WIRE PLUG (J5229) CONNECTED TO DS174P2 INSTEAD OF P5229. REATTACHED THE PLUG J5229 TO P5229 IAW ESPM 20-26-11. PERFORMED OPS TEST OF THE EMER. LIGHTS IAW AMM 33-51-00.OPS TEST GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
